Alert archive / California / Wind Advisories in 2011

Wind Advisory 11, NWS Sacramento, CA

March 1, 2011

NWS Sacramento, CA issued this wind advisory at Mar 1, 2011, 4:00 AM PST. It took effect at Mar 2, 2011, 12:00 AM PST. It was in force for 16 hr.

The area

The counties it named.

The facts

Issued
Mar 1, 2011, 4:00 AM PST (12:00 UTC)
In effect from
Mar 2, 2011, 12:00 AM PST
Expired
Mar 2, 2011, 4:00 PM PST
In force
16 hr
Issued by
NWS Sacramento, CA

The text

As transmitted, in the capitals the NWS used until 2016.

336 
WWUS76 KSTO 011200
NPWSTO

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SACRAMENTO CA
400 AM PST TUE MAR 1 2011

CAZ015>019-064-066-067-020000-
/O.NEW.KSTO.WI.Y.0011.110302T0800Z-110302T2000Z/
NORTHERN SACRAMENTO VALLEY-CENTRAL SACRAMENTO VALLEY-
SOUTHERN SACRAMENTO VALLEY-CARQUINEZ STRAIT AND DELTA-
NORTHERN SAN JOAQUIN VALLEY-CLEAR LAKE/SOUTHERN LAKE COUNTY-
NORTHEAST FOOTHILLS/SACRAMENTO VALLEY-MOTHERLODE-
INCLUDING THE CITIES OF...REDDING...CHICO...STOCKTON...MODESTO...
LAKEPORT...PARADISE...GRASS VALLEY
400 AM PST TUE MAR 1 2011

...WIND ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO NOON PST
WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN SACRAMENTO HAS ISSUED A WIND 
ADVISORY FOR THE SACRAMENTO VALLEY...CARQUINEZ STRAIT AND DELTA...
NORTHERN SAN JOAQUIN VALLEY...SOUTHERN LAKE COUNTY AND THE
FOOTHILLS OF THE NORTHERN SIERRA NEVADA INCLUDING THE MOTHERLODE WHICH
IS IN EFFECT FROM MIDNIGHT TONIGHT TO NOON PST WEDNESDAY.

* WINDS: INCREASING TO 20 TO 30 MPH OR HIGHER. GUSTS OF 40 TO 50 MPH
  OR HIGHER POSSIBLE.

* TIMING: LATE TONIGHT THROUGH MIDDAY WEDNESDAY. STRONGEST WINDS ARE
  EXPECTED EARLY WEDNESDAY MORNING.

* LOCATIONS INCLUDE: REDDING...CHICO...YUBA CITY...SACRAMENTO...
  STOCKTON...MODESTO...GRASS VALLEY...LAKEPORT...PARADISE

* IMPACTS: LOCAL POWER OUTAGES POSSIBLE. DIFFICULT DRIVING CONDITIONS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WIND GUSTS OF 40 MPH OR HIGHER ARE 
EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY
FOR SMALL CARS AND HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

CAZ013-014-063-020000-
/O.NEW.KSTO.WI.Y.0011.110302T0800Z-110302T2000Z/
SHASTA LAKE AREA / NORTHERN SHASTA COUNTY-
BURNEY BASIN / EASTERN SHASTA COUNTY-
MOUNTAINS SOUTHWESTERN SHASTA COUNTY TO NORTHERN LAKE COUNTY-
INCLUDING THE CITY OF...BURNEY
400 AM PST TUE MAR 1 2011

...WIND ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO NOON PST
WEDNESDAY BELOW 4000 FEET...

THE NATIONAL WEATHER SERVICE IN SACRAMENTO HAS ISSUED A WIND
ADVISORY BELOW 4000 FEET FOR THE MOUNTAINS OF SHASTA COUNTY...
BURNEY BASIN AND THE INTERIOR COAST RANGE NORTH OF CLEAR LAKE...
WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO NOON PST WEDNESDAY.

* WINDS: INCREASING TO 20 TO 30 MPH OR HIGHER. GUSTS OF 40 TO 50 MPH
  POSSIBLE.

* TIMING: LATE TONIGHT THROUGH MIDDAY WEDNESDAY. STRONGEST WINDS  ARE
  EXPECTED EARLY WEDNESDAY MORNING.

* LOCATIONS INCLUDE: SHASTA LAKE...BURNEY

* IMPACTS: LOCAL POWER OUTAGES POSSIBLE. DIFFICULT DRIVING CONDITIONS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WIND GUSTS OF 40 MPH OR HIGHER ARE
EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY
FOR SMALL CARS AND HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

CAZ068-020000-
/O.NEW.KSTO.WI.Y.0011.110302T0800Z-110302T2000Z/
WESTERN PLUMAS COUNTY/LASSEN PARK-
INCLUDING THE CITIES OF...CHESTER...QUINCY
400 AM PST TUE MAR 1 2011

...WIND ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO NOON PST
WEDNESDAY BELOW 5000 FEET...

THE NATIONAL WEATHER SERVICE IN SACRAMENTO HAS ISSUED A WIND
ADVISORY BELOW 5000 FEET FOR WESTERN PLUMAS COUNTY...WHICH IS IN
EFFECT FROM MIDNIGHT TONIGHT TO NOON PST WEDNESDAY.

* WINDS: INCREASING TO 20 TO 30 MPH OR HIGHER. GUSTS OF 40 TO 50 MPH
  OR HIGHER POSSIBLE.

* TIMING: LATE TONIGHT THROUGH MIDDAY WEDNESDAY. STRONGEST WINDS ARE
  EXPECTED EARLY WEDNESDAY MORNING.

* LOCATIONS INCLUDE: CHESTER...QUINCY...LAKE ALMANOR

* IMPACTS: LOCAL POWER OUTAGES POSSIBLE. DIFFICULT DRIVING CONDITIONS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WIND GUSTS OF 40 MPH OR HIGHER ARE
EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY
FOR SMALL CARS AND HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

CAZ069-020000-
/O.NEW.KSTO.WI.Y.0011.110302T0800Z-110302T2000Z/
WEST SLOPE NORTHERN SIERRA NEVADA-
400 AM PST TUE MAR 1 2011

...WIND ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO NOON PST
WEDNESDAY BELOW 6000 FEET...

THE NATIONAL WEATHER SERVICE IN SACRAMENTO HAS ISSUED A WIND
ADVISORY BELOW 6000 FEET FOR THE WEST SLOPES OF THE NORTHERN
SIERRA NEVADA...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO NOON
PST WEDNESDAY.

* WINDS: INCREASING TO 20 TO 30 MPH OR HIGHER. GUSTS OF 40 TO 50 MPH
  OR HIGHER POSSIBLE.

* TIMING: LATE TONIGHT THROUGH MIDDAY WEDNESDAY. STRONGEST WINDS ARE
  EXPECTED EARLY WEDNESDAY MORNING.

* LOCATIONS INCLUDE: BLUE CANYON...POLLOCK PINES...ARNOLD

* IMPACTS: LOCAL POWER OUTAGES POSSIBLE. DIFFICULT DRIVING CONDITIONS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WIND GUSTS OF 40 MPH OR HIGHER ARE
EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY
FOR SMALL CARS AND HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$
4 follow-up statements
398 
WWUS76 KSTO 012154
NPWSTO

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SACRAMENTO CA
154 PM PST TUE MAR 1 2011

CAZ015>019-064-066-067-021400-
/O.CON.KSTO.WI.Y.0011.110302T0800Z-110302T2000Z/
NORTHERN SACRAMENTO VALLEY-CENTRAL SACRAMENTO VALLEY-
SOUTHERN SACRAMENTO VALLEY-CARQUINEZ STRAIT AND DELTA-
NORTHERN SAN JOAQUIN VALLEY-CLEAR LAKE/SOUTHERN LAKE COUNTY-
NORTHEAST FOOTHILLS/SACRAMENTO VALLEY-MOTHERLODE-
INCLUDING THE CITIES OF...REDDING...CHICO...STOCKTON...MODESTO...
LAKEPORT...PARADISE...GRASS VALLEY
154 PM PST TUE MAR 1 2011

...WIND ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO NOON
PST WEDNESDAY...

A WIND ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO NOON
PST WEDNESDAY. 

* WINDS: INCREASING TO 20 TO 30 MPH OR HIGHER AROUND MIDNIGHT.
  GUSTS UP TO 45 MPH POSSIBLE.

* TIMING: LATE TONIGHT THROUGH MIDDAY WEDNESDAY. STRONGEST WINDS
  ARE EXPECTED EARLY WEDNESDAY MORNING. 

* LOCATIONS INCLUDE: REDDING...CHICO...YUBA CITY...SACRAMENTO...
   STOCKTON...MODESTO...GRASS VALLEY...LAKEPORT...PARADISE 

* IMPACTS: LOCAL POWER OUTAGES POSSIBLE. DIFFICULT DRIVING CONDITIONS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WIND GUSTS OF 40 MPH OR HIGHER ARE
EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT. POWER
OUTAGES ARE ALSO POSSIBLE FROM FALLING LIMBS AND BRANCHES.

&&

$$

CAZ013-014-063-021400-
/O.CON.KSTO.WI.Y.0011.110302T0800Z-110302T2000Z/
SHASTA LAKE AREA / NORTHERN SHASTA COUNTY-
BURNEY BASIN / EASTERN SHASTA COUNTY-
MOUNTAINS SOUTHWESTERN SHASTA COUNTY TO NORTHERN LAKE COUNTY-
INCLUDING THE CITY OF...BURNEY
154 PM PST TUE MAR 1 2011

...WIND ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO NOON
PST WEDNESDAY BELOW 4000 FEET...

A WIND ADVISORY BELOW 4000 FEET REMAINS IN EFFECT FROM MIDNIGHT
TONIGHT TO NOON PST WEDNESDAY. 

* WINDS: INCREASING TO 20 TO 30 MPH OR HIGHER. GUSTS OF 40 TO 50 
  MPH POSSIBLE. 

* TIMING: LATE TONIGHT THROUGH MIDDAY WEDNESDAY. STRONGEST 
  WINDS ARE EXPECTED EARLY WEDNESDAY MORNING. 

* LOCATIONS INCLUDE: SHASTA LAKE...BURNEY

* IMPACTS: LOCAL POWER OUTAGES POSSIBLE. DIFFICULT DRIVING
  CONDITIONS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WIND GUSTS OF 40 MPH OR HIGHER ARE
EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT. POWER
OUTAGES ARE ALSO POSSIBLE FROM FALLING LIMBS AND BRANCHES.

&&

$$

CAZ068-021400-
/O.CON.KSTO.WI.Y.0011.110302T0800Z-110302T2000Z/
WESTERN PLUMAS COUNTY/LASSEN PARK-
INCLUDING THE CITIES OF...CHESTER...QUINCY
154 PM PST TUE MAR 1 2011

...WIND ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO NOON
PST WEDNESDAY BELOW 5000 FEET...

A WIND ADVISORY BELOW 5000 FEET REMAINS IN EFFECT FROM MIDNIGHT
TONIGHT TO NOON PST WEDNESDAY. 

* WINDS: INCREASING TO 20 TO 30 MPH OR HIGHER. GUSTS OF 40 TO 50 
  MPH OR HIGHER POSSIBLE. 

* TIMING: LATE TONIGHT THROUGH MIDDAY WEDNESDAY. STRONGEST WINDS
  ARE EXPECTED EARLY WEDNESDAY MORNING. 

* LOCATIONS INCLUDE: CHESTER...QUINCY...LAKE ALMANOR

* IMPACTS: LOCAL POWER OUTAGES POSSIBLE. DIFFICULT DRIVING
  CONDITIONS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WIND GUSTS OF 40 MPH OR HIGHER ARE
EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT. POWER
OUTAGES ARE ALSO POSSIBLE FROM FALLING LIMBS AND BRANCHES.

&&

$$

CAZ069-021400-
/O.CON.KSTO.WI.Y.0011.110302T0800Z-110302T2000Z/
WEST SLOPE NORTHERN SIERRA NEVADA-
154 PM PST TUE MAR 1 2011

...WIND ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO NOON
PST WEDNESDAY BELOW 6000 FEET...

A WIND ADVISORY BELOW 6000 FEET REMAINS IN EFFECT FROM MIDNIGHT
TONIGHT TO NOON PST WEDNESDAY. 

* WINDS: INCREASING TO 20 TO 30 MPH OR HIGHER. GUSTS OF 40 TO 50 
  MPH OR HIGHER POSSIBLE. 

* TIMING: LATE TONIGHT THROUGH MIDDAY WEDNESDAY. STRONGEST WINDS
  ARE EXPECTED EARLY WEDNESDAY MORNING. 

* LOCATIONS INCLUDE: BLUE CANYON...POLLOCK PINES...ARNOLD

* IMPACTS: LOCAL POWER OUTAGES POSSIBLE. DIFFICULT DRIVING
  CONDITIONS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WIND GUSTS OF 40 MPH OR HIGHER ARE
EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT. POWER
OUTAGES ARE ALSO POSSIBLE FROM FALLING LIMBS AND BRANCHES.

&&

$$
696 
WWUS76 KSTO 021110
NPWSTO

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SACRAMENTO CA
310 AM PST WED MAR 2 2011

CAZ015>019-064-066-067-022000-
/O.CON.KSTO.WI.Y.0011.000000T0000Z-110302T2000Z/
NORTHERN SACRAMENTO VALLEY-CENTRAL SACRAMENTO VALLEY-
SOUTHERN SACRAMENTO VALLEY-CARQUINEZ STRAIT AND DELTA-
NORTHERN SAN JOAQUIN VALLEY-CLEAR LAKE/SOUTHERN LAKE COUNTY-
NORTHEAST FOOTHILLS/SACRAMENTO VALLEY-MOTHERLODE-
INCLUDING THE CITIES OF...REDDING...CHICO...STOCKTON...MODESTO...
LAKEPORT...PARADISE...GRASS VALLEY
310 AM PST WED MAR 2 2011

...WIND ADVISORY REMAINS IN EFFECT UNTIL NOON PST TODAY...

A WIND ADVISORY REMAINS IN EFFECT UNTIL NOON PST TODAY FOR THE
SACRAMENTO VALLEY...CARQUINEZ STRAIT AND DELTA...NORTHERN SAN
JOAQUIN VALLEY...SOUTHERN LAKE COUNTY...AND NORTHERN SIERRA
NEVADA FOOTHILLS INCLUDING THE MOTHERLODE.

* WINDS: INCREASING TO 20 TO 30 MPH THIS MORNING. GUSTS UP TO 45
  MPH POSSIBLE.

* TIMING: THROUGH MIDDAY. STRONGEST WINDS ARE EXPECTED THIS
  MORNING.

* LOCATIONS INCLUDE: STOCKTON...MODESTO...CHICO...REDDING...
  SACRAMENTO...GRASS VALLEY...LAKEPORT...PARADISE

* IMPACTS: LOCAL POWER OUTAGES POSSIBLE. DIFFICULT DRIVING
  CONDITIONS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WIND GUSTS OF 40 MPH OR HIGHER ARE 
EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT. POWER 
OUTAGES ARE ALSO POSSIBLE FROM FALLING LIMBS AND BRANCHES.

&&

$$

CAZ013-014-063-022000-
/O.CON.KSTO.WI.Y.0011.000000T0000Z-110302T2000Z/
SHASTA LAKE AREA / NORTHERN SHASTA COUNTY-
BURNEY BASIN / EASTERN SHASTA COUNTY-
MOUNTAINS SOUTHWESTERN SHASTA COUNTY TO NORTHERN LAKE COUNTY-
INCLUDING THE CITY OF...BURNEY
310 AM PST WED MAR 2 2011

...WIND ADVISORY REMAINS IN EFFECT UNTIL NOON PST TODAY BELOW
4000 FEET...

A WIND ADVISORY BELOW 4000 FEET REMAINS IN EFFECT UNTIL NOON PST
TODAY FOR THE MOUNTAINS OF SHASTA COUNTY...BURNEY BASIN...AND THE
INTERIOR COAST RANGE NORTH OF CLEAR LAKE.

* WINDS: INCREASING TO 20 TO 30 MPH OR HIGHER. GUSTS OF 40 TO 50
  MPH POSSIBLE.

* TIMING: THROUGH MIDDAY. STRONGEST WINDS ARE EXPECTED EARLY THIS
  MORNING.

* LOCATIONS INCLUDE: SHASTA LAKE...BURNEY

* IMPACTS: LOCAL POWER OUTAGES POSSIBLE. DIFFICULT DRIVING 
  CONDITIONS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WIND GUSTS OF 40 MPH OR HIGHER ARE
EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT. POWER
OUTAGES ARE ALSO POSSIBLE FROM FALLING LIMBS AND BRANCHES.

&&

$$

CAZ068-022000-
/O.CON.KSTO.WI.Y.0011.000000T0000Z-110302T2000Z/
WESTERN PLUMAS COUNTY/LASSEN PARK-
INCLUDING THE CITIES OF...CHESTER...QUINCY
310 AM PST WED MAR 2 2011

...WIND ADVISORY REMAINS IN EFFECT UNTIL NOON PST TODAY BELOW
5000 FEET...

A WIND ADVISORY BELOW 5000 FEET REMAINS IN EFFECT UNTIL NOON PST
TODAY FOR WESTERN PLUMAS COUNTY. 

* WINDS: INCREASING TO 20 TO 30 MPH OR HIGHER. GUSTS OF 40 TO 50
  MPH OR HIGHER POSSIBLE.

* TIMING: THROUGH MIDDAY. STRONGEST WINDS ARE EXPECTED THIS
  MORNING.

* LOCATIONS INCLUDE: CHESTER...QUINCY

* IMPACTS: LOCAL POWER OUTAGES POSSIBLE. DIFFICULT DRIVING 
  CONDITIONS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WIND GUSTS OF 40 MPH OR HIGHER ARE
EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT. POWER
OUTAGES ARE ALSO POSSIBLE FROM FALLING LIMBS AND BRANCHES.

&&

$$

CAZ069-022000-
/O.CON.KSTO.WI.Y.0011.000000T0000Z-110302T2000Z/
WEST SLOPE NORTHERN SIERRA NEVADA-
310 AM PST WED MAR 2 2011

...WIND ADVISORY REMAINS IN EFFECT UNTIL NOON PST TODAY BELOW
6000 FEET...

A WIND ADVISORY BELOW 6000 FEET REMAINS IN EFFECT UNTIL NOON PST
TODAY FOR THE WEST SLOPES OF THE NORTHERN SIERRA NEVADA.

* WINDS: INCREASING TO 20 TO 30 MPH OR HIGHER. GUSTS OF 40 TO 50 
  MPH OR HIGHER POSSIBLE. 

* TIMING: THROUGH MIDDAY. STRONGEST WINDS ARE EXPECTED THIS
  MORNING.

* LOCATIONS INCLUDE: POLLOCK PINES...ARNOLD

* IMPACTS: LOCAL POWER OUTAGES POSSIBLE. DIFFICULT DRIVING 
  CONDITIONS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WIND GUSTS OF 40 MPH OR HIGHER ARE
EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT. POWER
OUTAGES ARE ALSO POSSIBLE FROM FALLING LIMBS AND BRANCHES.

&&

$$
710 
WWUS76 KSTO 022001
NPWSTO

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SACRAMENTO CA
1201 PM PST WED MAR 2 2011

CAZ018-022115-
/O.CAN.KSTO.WI.Y.0011.000000T0000Z-110302T2000Z/
CARQUINEZ STRAIT AND DELTA-
1201 PM PST WED MAR 2 2011

...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN SACRAMENTO HAS CANCELLED THE WIND
ADVISORY. 

SOUTHERLY WINDS HAVE TAPERED OFF ACROSS THE DELTA REGION. 

$$

CAZ015>017-019-064-066-067-030000-
/O.EXT.KSTO.WI.Y.0011.000000T0000Z-110303T0000Z/
NORTHERN SACRAMENTO VALLEY-CENTRAL SACRAMENTO VALLEY-
SOUTHERN SACRAMENTO VALLEY-NORTHERN SAN JOAQUIN VALLEY-
CLEAR LAKE/SOUTHERN LAKE COUNTY-
NORTHEAST FOOTHILLS/SACRAMENTO VALLEY-MOTHERLODE-
INCLUDING THE CITIES OF...REDDING...CHICO...STOCKTON...MODESTO...
LAKEPORT...PARADISE...GRASS VALLEY
1201 PM PST WED MAR 2 2011

...WIND ADVISORY NOW IN EFFECT UNTIL 4 PM PST THIS AFTERNOON...

THE WIND ADVISORY IS NOW IN EFFECT UNTIL 4 PM PST THIS AFTERNOON.

* WINDS: SOUTH 20 TO 30 MPH WITH LOCAL GUSTS UP TO 40 MPH.

* TIMING: THROUGH THIS AFTERNOON.

* LOCATIONS INCLUDE: STOCKTON...MODESTO...CHICO...REDDING...
  GRASS VALLEY...LAKEPORT...PARADISE. 

* IMPACTS: DIFFICULT DRIVING CONDITIONS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WIND GUSTS OF 40 MPH OR HIGHER ARE
OCCURRING. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...
ESPECIALLY FOR HIGH PROFILE VEHICLES.

&&

$$

CAZ013-014-063-030000-
/O.EXT.KSTO.WI.Y.0011.000000T0000Z-110303T0000Z/
SHASTA LAKE AREA / NORTHERN SHASTA COUNTY-
BURNEY BASIN / EASTERN SHASTA COUNTY-
MOUNTAINS SOUTHWESTERN SHASTA COUNTY TO NORTHERN LAKE COUNTY-
INCLUDING THE CITY OF...BURNEY
1201 PM PST WED MAR 2 2011

...WIND ADVISORY NOW IN EFFECT UNTIL 4 PM PST THIS AFTERNOON
BELOW 4000 FEET...

THE WIND ADVISORY BELOW 4000 FEET IS NOW IN EFFECT UNTIL 4 PM PST
THIS AFTERNOON. 

* WINDS: SOUTH 20 TO 30 MPH. GUSTS OF 40 TO 50 MPH POSSIBLE.

* TIMING: THROUGH THIS AFTERNOON. 

* LOCATIONS INCLUDE: BURNEY.

* IMPACTS: LOCAL POWER OUTAGES POSSIBLE. DIFFICULT DRIVING 
  CONDITIONS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WIND GUSTS OF 40 MPH OR HIGHER ARE
EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT. POWER
OUTAGES ARE ALSO POSSIBLE FROM FALLING LIMBS AND BRANCHES.

&&

$$

CAZ068-030000-
/O.EXT.KSTO.WI.Y.0011.000000T0000Z-110303T0000Z/
WESTERN PLUMAS COUNTY/LASSEN PARK-
INCLUDING THE CITIES OF...CHESTER...QUINCY
1201 PM PST WED MAR 2 2011

...WIND ADVISORY NOW IN EFFECT UNTIL 4 PM PST THIS AFTERNOON
BELOW 5000 FEET...

THE WIND ADVISORY BELOW 5000 FEET IS NOW IN EFFECT UNTIL 4 PM PST
THIS AFTERNOON. 

* WINDS: SOUTHWEST WINDS 20 TO 30 MPH. GUSTS OF 40 TO 50 MPH OR
  HIGHER POSSIBLE.

* TIMING: THROUGH THE AFTERNOON.

* LOCATIONS INCLUDE: CHESTER...QUINCY

* IMPACTS: LOCAL POWER OUTAGES POSSIBLE. DIFFICULT DRIVING 
  CONDITIONS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WIND GUSTS OF 40 MPH OR HIGHER ARE
EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT. POWER
OUTAGES ARE ALSO POSSIBLE FROM FALLING LIMBS AND BRANCHES.

&&

$$

CAZ069-030000-
/O.EXT.KSTO.WI.Y.0011.000000T0000Z-110303T0000Z/
WEST SLOPE NORTHERN SIERRA NEVADA-
1201 PM PST WED MAR 2 2011

...WIND ADVISORY NOW IN EFFECT UNTIL 4 PM PST THIS AFTERNOON
BELOW 6000 FEET...

THE WIND ADVISORY BELOW 6000 FEET IS NOW IN EFFECT UNTIL 4 PM PST
THIS AFTERNOON. 

* WINDS: SOUTHWEST 20 TO 30 MPH OR HIGHER. GUSTS OF 40 TO 50 
  MPH OR HIGHER POSSIBLE. 

* TIMING: THROUGH THE AFTERNOON.

* LOCATIONS INCLUDE: INTERSTATE 80...HIGHWAY 50...HIGHWAYS 4 AND
  108. 

* IMPACTS: LOCAL POWER OUTAGES POSSIBLE. DIFFICULT DRIVING 
  CONDITIONS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WIND GUSTS OF 40 MPH OR HIGHER ARE
EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT. POWER
OUTAGES ARE ALSO POSSIBLE FROM FALLING LIMBS AND BRANCHES.

&&

$$
449 
WWUS76 KSTO 030002
NPWSTO

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SACRAMENTO CA
402 PM PST WED MAR 2 2011



CAZ013>017-019-063-064-066>069-030115-
/O.EXP.KSTO.WI.Y.0011.000000T0000Z-110303T0000Z/
SHASTA LAKE AREA / NORTHERN SHASTA COUNTY-
BURNEY BASIN / EASTERN SHASTA COUNTY-NORTHERN SACRAMENTO VALLEY-
CENTRAL SACRAMENTO VALLEY-SOUTHERN SACRAMENTO VALLEY-
NORTHERN SAN JOAQUIN VALLEY-
MOUNTAINS SOUTHWESTERN SHASTA COUNTY TO NORTHERN LAKE COUNTY-
CLEAR LAKE/SOUTHERN LAKE COUNTY-
NORTHEAST FOOTHILLS/SACRAMENTO VALLEY-MOTHERLODE-
WESTERN PLUMAS COUNTY/LASSEN PARK-
WEST SLOPE NORTHERN SIERRA NEVADA-
INCLUDING THE CITIES OF...BURNEY...REDDING...CHICO...STOCKTON...
MODESTO...LAKEPORT...PARADISE...GRASS VALLEY...CHESTER...QUINCY
402 PM PST WED MAR 2 2011

...WIND ADVISORY HAS EXPIRED...

THE WIND ADVISORY IS NO LONGER IN EFFECT. 

WINDS WILL CONTINUE TO WEAKEN THIS EVENING.

$$

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Sacramento, CA wrote its last area forecast discussion before this wind advisory went out at Feb 28, 9:30 PM PST, 6 hours 30 minutes earlier.

Area forecast discussion, Feb 28, 9:30 PM PST, 6 hours 30 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SACRAMENTO CA
930 PM PST MON FEB 28 2011

.DISCUSSION...
A WEAK SW-NE ORIENTED FRONT FROM THE PAC INTO THE PAC NW PRECEDES
THE STRONGER WX SYSTEM OVER THE PAC VCNTY OF 140W. THE AIR MASS S OF
THE FRONT AND OVER INTERIOR NORCAL IS DRY AND STABLE...WITH THE
UPPER FLOW PARALLELING THE FRONT TONIGHT. IT DOES NOT LOOK LIKE THE
FRONT WILL MAKE ANY SWD PROGRESS TONIGHT...NOR WILL THE AIR MASS
MOISTEN APPRECIABLY OVER MOST OF NORCAL...AND HAVE BACKED OFF ON THE
EXTENT OF CLOUD COVER AND POPS IN THE UPDATED ZFP. MOST OF THE CLOUD
COVER IS EXPECTED TO STAY OVER THE SHASTA COUNTY AREA...WHERE
OCCASIONAL LIGHT PCPN IS EXPECTED...AND OVER THE COASTAL RANGE.
SCATTERED TO BROKEN STRATOCUMULUS IS EXPECTED TO FORM OVER THE WRN
PLUMAS CO AREA DUE TO UPSLOPE FLOW. OTHER THAN THAT...CLEAR TO
PARTLY CLOUDY CONDITIONS ARE EXPECTED.

WE SHOULD SEE ONE MORE SUNNY/DRY DAY OVER MOST OF NORCAL ON TUE AS
THERE WILL BE SOME RIDGING AHEAD OF THE APPROACHING WX SYSTEM FROM
THE PAC. THE CHANCE OF RAIN IS FORECAST TO MOVE N OF OUR CWA BY THE
AFTERNOON.

RAIN AND MOUNTAIN SNOW IS FORECAST BY THE WRF TO SPREAD W TO E TUE
EVENING. BY MIDNIGHT...THE LEADING EDGE OF THE MAIN FRONTAL BAND
PRECIP IS FORECAST TO BE ALONG I-5...WITH ISENTROPIC PROCESSES
RESULTING IN SOME LIGHT PRECIP OVER THE SIERNEV AHEAD OF THE MAIN
AREA OF PRECIP. A STRONG SLY PRESSURE GRADIENT OF 10-11 MBS IS
FORECAST FROM SAC-MFR BY 12Z WED WITH 50-55 KT 925 MBS WINDS OFF THE
NAM. THIS MAY RESULT IN SUSTAINED WINDS AND/OR GUSTS EXCEEDING
ADVISORY LEVELS IN THE VALLEY.

THIS WILL BE A WARMER STORM THAN PREVIOUS ONES AS 850 MBS TEMPS ARE
FORECAST TO STAY JUST ABOVE FREEZING OVER NORCAL. SNOW LEVELS SHOULD
STAY ABOVE THE SIERNEV FOOTHILLS THIS TIME AROUND. BEHIND THIS WX
SYSTEM...AN UPPER LEVEL TROF WILL PASS THROUGH THE AREA ON THU WITH
MORE PRECIP. QPFS WILL BE LIGHTER...ESPECIALLY IN THE VALLEY...WITH
THE HEAVIER AMOUNTS AGAIN OVER THE SIERNEV GIVEN THE W TO E MOVEMENT
OF THE TROF.      JHM

.PREVIOUS DISCUSSION...
UNSETTLED WEATHER OVER NORTHERN CALIFORNIA TODAY STAYED PRIMARILY
NORTH AND WEST OF THE CWA. LOW CLOUDS WILL CONTINUE TO FLOW OVER THE
NORTHERN MOUNTAINS TONIGHT AND LIGHT PRECIPITATION IS POSSIBLE WITH
SOME SNOW ACCUMULATION AT THE HIGHER ELEVATIONS.

THE THE ALASKAN LOW IS SITUATED IN THE EASTERN GULF AND LOOKS TO
MOVE LITTLE DURING THE NEXT FEW DAYS.  FROM ITS POSITION... MULTIPLE
SHORT WAVES GET PULLED IN AND SPUN INTO THE PACIFIC NORTHWEST
INCLUDING THE WEATHER GOING ACROSS THE NORTHERN MOUNTAINS TODAY.  A
BRIEF PERIOD OF RIDGING WILL OPEN UP THE CLOUDS EARLY ON TUESDAY
ACROSS NORCAL AND ALLOW SOME ADDITIONAL WARMING IN THE AREA.  A MORE
SIGNIFICANT SHORT WAVE APPROACHES THE REGION ON TUESDAY AND MAY TAP
INTO A WEAK PW BAND OFF THE COAST.  THE RESULT WILL BE PRECIPITATION
DOWN ACROSS THE SIERRA NEVADA RANGE WITH LESS IMPACT IN THE NORTHERN
MOUNTAINS.

SNOW LEVELS WITH THIS NEXT STORM WILL BE MORE TYPICAL OF A SIERRA
NEVADA WINTER STORM.  MOST SNOW WILL FALL AT AND ABOVE 5000 FEET
WITH HIGHEST SNOW AMOUNTS FALLING ABOVE 7000 FEET.  SOME SNOW WILL
FALL AS LOW AS 3500 FEET IN THE FAR NORTH AND DOWN TO 4500 FEET IN
THE SOUTH.  WINDS WILL BE 15 TO 25 MPH IN MOST AREAS WITH GUSTS TO
50 MPH THROUGH THE HIGHER PASSES.  WINDS IN THE CENTRAL VALLEY WILL
INCREASE AHEAD OF THE STORM BUT CURRENTLY LOOK TO STAY BELOW
ADVISORY LEVELS.

THE STRONGEST PART OF THE STORM WILL COME EARLY WEDNESDAY INTO
MIDDAY WEDNESDAY BUT WILL CONTINUE THROUGH LATE WEDNESDAY NIGHT.
SOME PORTIONS OF THE SIERRA NEVADA SOUTH OF LAKE TAHOE WILL KEEP
LIGHT SNOW UNTIL EARLY THURSDAY MORNING.  CLEARING SKIES AND WARMING
TEMPERATURES WILL PREVAIL ACROSS THE REGION ON THURSDAY.

.EXTENDED DISCUSSION (THURSDAY NIGHT THROUGH MONDAY)
EXTENDED MODELS SHOW SHORTWAVE RIDGING BUILDING IN OVER THE AREA
BEGINNING THURSDAY NIGHT SO SHOULD SEE SHIFT IN PRECIP THREAT TO THE
NORTH GOING INTO FRIDAY. OTHER THAN A SLIGHT THREAT OF SHOWERS OVER
THE NORTHERN MOUNTAINS...MOST LOCATIONS SHOULD SEE A DRY DAY ON
FRIDAY WITH NEAR TO A LITTLE BELOW NORMAL DAYTIME TEMPERATURES. WEST
COAST RIDGING WILL BE SHORT LIVED WITH EXTENDED MODELS SHOWING NEXT
PACIFIC STORM SYSTEM PUSHING INLAND FRIDAY NIGHT OR SATURDAY. LATEST
GFS ABOUT 12 HOURS FASTER WITH THIS PROCESS THAN ECMWF. GEM
CURRENTLY MORE IN LINE WITH ECMWF SO MAY HAVE TO BACK OFF ON TIMING
A BIT FOR ONSET OF NEXT ROUND OF PRECIP. EITHER WAY...SECOND HALF OF
WEEKEND LOOKS WET AS FRONTAL SYSTEM PUSHES THROUGH. ORIGINS OF THIS
SYSTEM FROM THE CENTRAL PACIFIC SHOULD MAKE FOR MODERATE SNOW
LEVELS.  FOR EARLY NEXT WEEK...COLD UPPER LOW DROPPING OUT OF GULF
OF ALASKA WILL MAINTAIN AN UNSETTLED WEATHER PATTERN WITH SNOW
LEVELS POSSIBLY DROPPING BACK DOWN INTO THE FOOTHILLS.

&&

.AVIATION...
PAC FNTL SYS RMNS QSTNRY TO THE N OF FCST AREA INTO TUE. UPR TROF
OVR NORCAL WITH W-SW FLOW ALF. VFR CONDS OVR INTR NORCAL NXT 24 HRS
EXC ISOLD MVFR/IFR CONDS POSS IN -SHRA/-SHRASN OVR CSTL/NRN INTR
MTNS. SN LVL 025-035 MSL. AREAS S-SW SFC WND GSTS TO 25 KTS OR GTR
OMTNS.

&&

.STO WATCHES/WARNINGS/ADVISORIES...
WINTER STORM WATCH FROM LATE TUESDAY NIGHT THROUGH LATE WEDNESDAY
NIGHT ABOVE 5000 FEET FOR THE WEST SLOPE NORTHERN SIERRA NEVADA...
WESTERN PLUMAS COUNTY/LASSEN PARK.

&&
Hazardous weather outlook, Feb 28, 4:45 AM PST, 23 hours 15 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SACRAMENTO CA
445 AM PST MON FEB 28 2011

CAZ013>019-063-064-066>069-011500-
SHASTA LAKE AREA/NORTHERN SHASTA COUNTY-
BURNEY BASIN/EASTERN SHASTA COUNTY-NORTHERN SACRAMENTO VALLEY-
CENTRAL SACRAMENTO VALLEY-SOUTHERN SACRAMENTO VALLEY-
CARQUINEZ STRAIT AND DELTA-NORTHERN SAN JOAQUIN VALLEY-
MOUNTAINS SOUTHWESTERN SHASTA TO NORTHERN LAKE COUNTIES-
CLEAR LAKE/SOUTHERN LAKE COUNTY-MOTHERLODE-
EAST FOOTHILLS/NORTH SACRAMENTO VALLEY-
WESTERN PLUMAS COUNTY/LASSEN PARK-WEST SLOPE NORTHERN SIERRA NEVADA-
445 AM PST MON FEB 28 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR INTERIOR NORTHERN CALIFORNIA.

.DAY ONE...TODAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN... TUESDAY THROUGH SUNDAY

ANOTHER PACIFIC WEATHER SYSTEM WILL SPREAD VALLEY RAIN AND MOUNTAIN
SNOW INLAND ACROSS NORTHERN CALIFORNIA TUESDAY NIGHT INTO EARLY
THURSDAY. STRONG GUSTY SOUTHERLY WINDS WILL ALSO BE POSSIBLE.
UNSETTLED WEATHER WILL CONTINUE INTO THE WEEKEND.

* WINTER STORM WATCH.........SEE WWUS46 KSTO - WSWSTO FOR DETAILS *

* SPECIAL WEATHER STATEMENT..SEE WWUS86 KSTO - SPSSTO FOR DETAILS *

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS TO THEIR LOCAL NATIONAL WEATHER SERVICE OFFICE.

THE LATEST WEATHER INFORMATION IS AVAILABLE ON THE INTERNET AT
(LOWER CASE): HTTP://WWW.WRH.NOAA.GOV/STO

The office that day

Everything else NWS Sacramento, CA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 1, 3:10 AM PSTWinter Storm WarningSTO33 hr
Mar 1, 3:10 AM PSTWinter Weather AdvisorySTO33 hr

Nearby

Wind Advisories in California, 2011Every wind advisory in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.